Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Lillian B. Pierce    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Pierce, LB; Yung, PL, A polynomial Carleson operator along the paraboloid, Revista Matematica Iberoamericana (2018), European Mathematical Society
  2. Carneiro, E; Madrid, J; Pierce, LB, Endpoint Sobolev and BV continuity for maximal operators, Journal of Functional Analysis, vol. 273 no. 10 (November, 2017), pp. 3262-3294 [doi]
  3. Heath-Brown, DR; Pierce, LB, Averages and moments associated to class numbers of imaginary quadratic fields, Compositio Mathematica, vol. 153 no. 11 (November, 2017), pp. 2287-2309 [doi]
  4. Pierce, LB, The Vinogradov Mean Value Theorem [after Wooley, and Bourgain, Demeter and Guth], Asterisque (July, 2017), Centre National de la Recherche Scientifique  [abs]
  5. Heath-Brown, DR; Pierce, LB; Heath-Brown, DR; Pierce, LB, Simultaneous integer values of pairs of quadratic formsSimultaneous integer values of pairs of quadratic forms, Journal für die Reine und Angewandte Mathematik (Crelle's Journal), vol. 2017 no. 727 (June, 2017), pp. 85-143 [doi]  [abs]
  6. Pierce, LB; Turnage-Butterbaugh, CL; Wood, MM, An effective Chebotarev density theorem for families of number fields, with an application to $\ell$-torsion in class groups, (submitted) (2017)  [abs]
  7. Guo, S; Pierce, LB; Roos, J; Yung, P, Polynomial Carleson operators along monomial curves in the plane, Journal of Geometric Analysis (2017), Springer-Verlag  [abs]
  8. Ellenberg, J; Pierce, LB; Wood, MM, On ℓ-torsion in class groups of number fields, Algebra and Number Theory, vol. 11 no. 8 (2017), pp. 1739-1778 [doi]  [abs]
  9. Pierce, L, Burgess bounds for multi-dimensional short mixed character sums, Journal of Number Theory, vol. 163 (June, 2016), pp. 172-210 [doi]
  10. Pierce, LB; Schindler, D; Wood, MM, Representations of integers by systems of three quadratic forms, Proceedings of the London Mathematical Society, vol. 3 no. 113 (2016), pp. 289-344, London Mathematical Society [doi]  [abs]
  11. Bober, J; Carneiro, E; Hughes, K; Kosz, D; Pierce, LB, Corrigendum to “on a discrete version of Tanaka’s theorem for maximal functions”, Proceedings of the American Mathematical Society, vol. 143 no. 12 (2015), pp. 5471-5473, ISSN 0002-9939 [doi]  [abs]
  12. Heath-Brown, DR; Pierce, LB, Burgess bounds for short mixed character sums, Journal of the London Mathematical Society, vol. 91 no. 3 (2015), pp. 693-708, ISSN 0024-6107 [doi]  [abs]
  13. Alaifari, R; Pierce, LB; Steinerberger, S, Lower bounds for the truncated Hilbert transform, arXiv:1311.6845 [math], vol. 32 no. 1 (November, 2013), pp. 23-56 [doi]  [abs]
  14. Pierce, LB, Correction to "discrete fractional radon transforms and quadratic forms," duke math. J. 161 2012, 69-106, Duke Mathematical Journal, vol. 162 no. 6 (2013), pp. 1203-1204, ISSN 0012-7094 [doi]
  15. Bober, J; Carneiro, E; Hughes, K; Pierce, LB, On a discrete version of Tanaka's theorem for maximal functions, Proceedings of the American Mathematical Society, vol. 140 no. 5 (May, 2012), pp. 1669-1680, ISSN 0002-9939 [doi]  [abs]
  16. Pierce, LB, Discrete fractional radon transforms and quadratic forms, Duke Mathematical Journal, vol. 161 no. 1 (2012), pp. 69-106, ISSN 0012-7094 [doi]  [abs]
  17. Heath-Brown, DR; Pierce, LB, Counting rational points on smooth cyclic covers, Journal of Number Theory, vol. 132 no. 8 (2012), pp. 1741-1757, ISSN 0022-314X [doi]  [abs]
  18. Pierce, LB, A note on discrete fractional integral operators on the heisenberg group, International Mathematics Research Notices, vol. 2012 no. 1 (2012), pp. 17-33, ISSN 1073-7928 [doi]  [abs]
  19. Pierce, LB, On discrete fractional integral operators and mean values of Weyl sums, Bulletin of the London Mathematical Society, vol. 43 no. 3 (2011), pp. 597-612, ISSN 0024-6093 [doi]  [abs]
  20. Pierce, LB, A note on twisted discrete singular Radon transforms, Mathematical Research Letters, vol. 17 no. 4 (2010), pp. 701-720, ISSN 1073-2780 [doi]  [abs]
  21. Pierce, LB, A bound for the 3-part of class numbers of quadratic fields by means of the square sieve, Forum Mathematicum, vol. 18 no. 4 (2006), pp. 677-698, ISSN 0933-7741 [doi]  [abs]
  22. Pierce, LB, The 3-part of class numbers of quadratic fields, Journal of the London Mathematical Society, vol. 71 no. 3 (2005), pp. 579-598, ISSN 0024-6107 [doi]  [abs]

Other

  1. L.B. Pierce, Recent Publications (2015)

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320